# SDR O2GA2017072685901

- Difficulty date: July 22, 2017
- Submitted: July 26, 2017
- Operation: Air carrier
- Aircraft: N859UP
- Make and model: Beech B300
- Aircraft serial: FL1053
- Aircraft time: 806 hours, 715 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Limit Switch
- Part number: DT2RA7
- Condition: Defective
- Location: Te Flaps
- Part time: 806 hours, 715 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

ON APPROACH WITH FLAPS SELECTED TO APPROACH POSITION,  THE INDICATOR SHOWED NO MOVEMENT AND AFTER VISUAL CHECK NOTICED FLAPS STILL IN THE UP POSITION. FOLLOWED THE NO FLAP/UNKNOWN POSITION CHECKLIST. LANDING WAS UNEVENTFUL. MAINTENANCE REPLACED A FAULTY FLAP UP LIMIT SWITCH. FLAP OPERATIONAL CHECKS WERE GOOD. AIRCRAFT WAS RETURNED TO SERVICE.
